You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Illuminating a Network from Its Nodes

Steve Alpern and Robbert Fokkink
The American Mathematical Monthly
Vol. 120, No. 4 (April 2013), pp. 358-359
DOI: 10.4169/amer.math.monthly.120.04.358
Stable URL:
Page Count: 2
  • Download ($19.00)
  • Cite this Item
Item Type
Preview not available
Preview not available


Abstract A network is to be illuminated by placing lights at the nodes, so that each edge is bright enough and the total intensity is minimized. A folk result says this can always be done using lamps that have half or full intensity. We give a new elementary proof.

Page Thumbnails